Childhood Diseases

Question
Posted by: Olivia Singh | 2010-05-03

Q.

Augmentim

Hi , my 23 month old son has been on Augmentim for bronchitis , but finishrd the course now.He started suffering from diahoerea from last Wednesday which is still persisting.What could I do to stop it, it also caused severe break-out on bum area. Please advise me...

Expert's Reply

A.

Paediatrician

Your little son's diarrhoea has been caused by the antibiotic. Give him a probiotic such as Probiflora or Reuteri for 10 days.Stop all milk for 24 hours and also all fruit juice. Give him rooibos tea and frequent sips of Rehidrat solution for 24 hours.Also give him grated apple to eat for the high pectin content.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.